# SDR COEA2016011648801

- Difficulty date: January 16, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671201200
- Condition: Corroded
- Location: Frames 37-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FUSELAGE LT LATERAL UPPER SKIN PANEL HAS TWO CREASES, BETWEEN FRAMES 37 - 38, ABOVE AFT CARGO DOOR RAIN TROUGH.  REPAIRED IAW SRAS S536R0259 10017.   MAJOR REPAIR.
